Tianlong Ma ; Yaping Mao ; Eddie Cheng ; Christopher Melekian - Fractional matching preclusion for generalized augmented cubes

dmtcs:5074 - Discrete Mathematics & Theoretical Computer Science, August 13, 2019, vol. 21 no. 4 - https://doi.org/10.23638/DMTCS-21-4-6
Fractional matching preclusion for generalized augmented cubesArticle

Authors: Tianlong Ma ; Yaping Mao ; Eddie Cheng ; Christopher Melekian

    The \emph{matching preclusion number} of a graph is the minimum number of edges whose deletion results in a graph that has neither perfect matchings nor almost perfect matchings. As a generalization, Liu and Liu recently introduced the concept of fractional matching preclusion number. The \emph{fractional matching preclusion number} of $G$ is the minimum number of edges whose deletion leaves the resulting graph without a fractional perfect matching. The \emph{fractional strong matching preclusion number} of $G$ is the minimum number of vertices and edges whose deletion leaves the resulting graph without a fractional perfect matching. In this paper, we obtain the fractional matching preclusion number and the fractional strong matching preclusion number for generalized augmented cubes. In addition, all the optimal fractional strong matching preclusion sets of these graphs are categorized.


    Volume: vol. 21 no. 4
    Section: Distributed Computing and Networking
    Published on: August 13, 2019
    Accepted on: July 21, 2019
    Submitted on: January 11, 2019
    Keywords: Mathematics - Combinatorics

    Consultation statistics

    This page has been seen 1270 times.
    This article's PDF has been downloaded 358 times.